# SDR QXEA2011022200180

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 17,034 hours, 12,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703329213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - 6YR - COCKPIT FLOORBEAM ANGLE ON FWD SIDE OF FS 280 CORRODED.  REMOVED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
